# SDR AALA20190218001

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 20,553 hours, 2,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11G FORWARD EMERGENCY LIGHT LENS MISSING. MAINTENANCE REPLACED LIGHT PER MM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
